# SDR FDEA201802220467

- Difficulty date: February 22, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 71,470 hours, 23,987 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4040800911
- Part serial: 98125559
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 7000 FT,  LOST THE LT AIR DATA COMPUTER.  SPEED TAPE, ALTITUDE, ALL INDICATIONS ON CAPTAIN`S SIDE,  ROLLING ERRATICLY UP AND DOWN.   DURING TROUBLESHOOTING FOUND THE LT AIR DATA COMPUTER  FAULT BALL LATCHED. RETURNED CAPTAIN'S SOURCE SELECT  SWITCH BACK TO NORMAL AND LOST ALL AIR DATA SYSTEM  INDICATIONS. REMOVED AND REPLACED THE LEFT AIR DATA  COMPUTER IAW MM34-12-01-4.  NO CURRENT FAULTS  NOTED DURING MCDP TEST 30, IAW MM 22-00-02/201  AND LEFT ADC OPERATIONAL TEST PASSED, IAW  MM 34-12-00-5.  ACFT OK FOR SERVICE.
